# SDR REXA2016022500258

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,590 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER EXIT STRIPS, SEATS 2 - 5 NOT LIT.  CONNECTED FLOOR EMER LIGHTS, CHECKED GOOD IAW AMM 33-51-01.  OK FOR SERVICE.
